MAUDE Adverse Event Report: MEDIVATORS INC. ENDOGATOR; ENDOGATOR TUBING

MEDIVATORS INC. ENDOGATOR; ENDOGATOR TUBING
Model Number 4005644
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that during a patient procedure their endogator tubing was leaking water.The procedure was completed successfully following a short delay using a different tubing.No report of injury.
 
Additional Manufacturer Narrative
The device subject of the reported event is being returned to steris for evaluation.Investigation of the reported event is in progress.A follow-up report will be submitted once additional information becomes available.Udi related data clarification - the lot/serial number is unknown; therefore, the applicable production identifiers were not included in the mdr.
 
Additional Manufacturer Narrative
The device subject of the reported event was returned to steris for evaluation.Upon evaluation, no abnormalities were noted with the function or operation of the device, and a cause of the reported event could not be determined.No additional issues have been reported.

Brand Name
ENDOGATOR
Common Device Name
ENDOGATOR TUBING
Manufacturer (Section D)
MEDIVATORS INC.
3150 pollok drive
conroe TX 77303
Manufacturer (Section G)
MEDIVATORS INC.
3150 pollok drive
conroe TX 77303
Manufacturer Contact
daniel davy
3150 pollok dr
conroe, TX 77303
4402597401
MDR Report Key24699033
Report Number1651395-2026-00006
Device Sequence Number10046657
Product Code OCX
UDI-Device Identifier40677964030985
UDI-Public(01)40677964030985
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K231418
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4005644
Device Catalogue Number4005644
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/26/2026
Supplement Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown